# SDR 200605151

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000072
- Aircraft time: 2,395 hours, 1,561 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7511 IAD TO DFW CREW REPORTS ON TAKEOFF GOT BLD 1 & 2 OVER PRESSURE MSG FOR 10 SEC AND THEN GOT BLD 1 & 2 LEAK MSG, WITH BOTH BLD SWITCHES AMBER BAR'S ON.  THE CREW FOLLOWED THE QRH, BLD 1 SHOWED CLOSED BUT BLD 2 DID NOT INDICATE CLOSED, SO THE CREW BROUGHT THE E2 TO IDLE AND THEN DECLARED EMERGENCY AND RETURNED TO IAD WITH NO INCIDENT.  IAD MAINTENANCE TROUBLESHOT AND PERFORMED ENGINE RUNS BUT COULD NOT DUPLICATE.  FAULT CODE INDICATES PROBLEM COULD BE TRANSITORY CONDITION OF RT TORQUE MOTOR.
